# SDR RMXA090120097133

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N370SS
- Make and model: Bolkms BK117B2
- Aircraft serial: 7133
- Aircraft time: 14,380 hours, 64,591 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 14,380 hours, 64,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A 0.5" LONG CRACK WAS DISCOVERED IN THE TRAILING EDGE OF THE COMPOSITE HORIZONTAL STABILIZER.THE CRACK WAS IN THE ALUMINUM TRAILING EDGE STRIP ANS ALSO IN THE COMPOSITE TRAILING EDGE.
